# SDR DALA2025060304248

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 75,115 hours, 24,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 L1 DOOR WILL NOT OPEN. THE HANDLE MOVES 1/2 WAY THEN IT FEELS STUCK. CORRECTIVE ACTION: FOUND DIXIE CUP AT LOWER DOOR SILL BETWEEN DOOR AND SILL PLATE, REMOVED DEBRIS, OPS NORMAL PER B757AMM 52-11. (7524120)
